# SDR F3LA00016

- Difficulty date: March 1, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2633123A
- Part serial: 5242X
- Condition: Out Of Tolerance
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION REPORTED LT ELEVATOR TRIM TAB OUT OF TOLERANCE AT ELEVATOR HINGE LOCATION.  REPLACED LT ELEVATOR TRIM TAB PER MM 27-31-31 AND BOEING SERVICE BULLETIN 737-55-1049.  (M)
